# SDR ARWA20061101

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,431 hours, 33,490 cycles
- Engine: Ge CF66D
- Engine time: 62,683 hours, 22,691 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 62,683 hours, 22,691 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED TO ACCELERATE PASS 80 PERCENT N1; ABORTED TAKEOFF AT 75 KTS.  REMOVED AND REPLACED MAIN FUEL PUMP AND FUEL CONTROL ASSEMBLY IN ACCORDANCE WITH M/M 73-12-01; PERFORMED LEAK CHECK, NO LEAKS NOTED; PERFORMED ENGINE RUN AND TRIM IN ACCORDANCE WITH M/M 71-00-00; OPERATIONAL CHECK WITHIN LIMITS AT THIS TIME.
